Complete Integrability of a Nonlinear Elliptic System, Generating Bi-umbilical Foliated Semi-symmetric Hypersurfaces in R^4
Data(s) |
18/10/2012
18/10/2012
2010
|
---|---|
Resumo |
Николай Кутев, Величка Милушева - Намираме експлицитно всичките би-омбилични фолирани полусиметрични повърхнини в четиримерното евклидово пространство R^4 We find explicitly all bi-umbilical foliated semi-symmetric hypersurfaces in the four- dimensional Euclidean space. *2000 Mathematics Subject Classification: 35A07, 35J60, 53A07, 53A10. The second author is partially supported by “L. Karavelov” Civil Engineering Higher School, Sofia, Bulgaria under Contract No 10/2009. |
Identificador |
Union of Bulgarian Mathematicians, Vol. 39, No 1, (2010), 141p-148p 1313-3330 |
Idioma(s) |
en |
Publicador |
Union of Bulgarian Mathematicians |
Palavras-Chave | #Foliated Semi-symmetric Hypersurfaces #Bi-umbilical Semi-symmetric Hypersurfaces #Surfaces in the 3-dimensional Sphere #Non-Linear Elliptic Systems |
Tipo |
Article |